MathSciNet Relay Station
MathSciNet bibliographic data
MR1689593 (2000g:94024) 94A55 (11B83)
Friedlander, John; Larsen, Michael; Lieman, Daniel; Shparlinski, Igor On the correlation of binary $M$-sequences. Des. Codes Cryptogr. 16 (1999), no. 3, 249–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement